Jump to content
ACN Latitudes Forums
  • ACN Premium Membership Free Trial

Sign in to follow this  
MomWithOCDSon

Ubiquinol or Selenium

Recommended Posts

Has anyone had any experience with GI distress (bloating, mild pain as in inflammation) when taking either ubiquinol or selenium?

 

I'm asking on behalf of myself (not my DS, for once) as I began taking these supplements a couple of months ago and, about 3 weeks in, began to experience these symptoms. They're not on the lists of potential side effects for either that I can find. But since I ceased taking them, these symptoms have subsided for me.

 

Just wondering if I'm imagining a connection, or if something else may be up, or if anyone else has had a similar experience? I actually have a GI specialist appointment today, which I scheduled during the heat of my symptoms and decided to keep even once they subsided.

 

Any thoughts/ideas appreciated. Thanks!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×